# SDR AMTA200600418

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC FAILED IN FLIGHT.  RERACKED FMC COMPUTER.  PERFORMED FIM.  OPS CHECK NORMAL.  (K)
